×

Found 15 Documents (Results 1–15)

100
MathJax

Integral representation of \(p\)-adic functions. (English) Zbl 1045.11082

Le Hung Son (ed.) et al., Finite or infinite dimensional complex analysis and applications. Proceedings of the international conference, Hanoi, Vietnam, August 8–12, 2001. Boston MA: Kluwer Academic Publishers (ISBN 1-4020-7658-4/hbk). Adv. Complex Anal. Appl. 2, 169-179 (2004).
MSC:  11S80 30G06
PDF BibTeX XML Cite

\(p\)-adic differential equations and \(p\)-adic interpolation of classical formulae. (Italian. English summary) Zbl 1001.12008

Proceedings of the 16th national congress of the Italian Mathematical Society, Napoli, Italy, September 13-18, 1999. Bologna: Unione Matematica Italiana, 69-96 (2000).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification